# SDR HALA2011101400471

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 36,728 hours, 6,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 118.2-406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSE SKIN LIGHTING STRIKES AT BS 118.2 AT STR-11R; BS 180 6" BELOW S-27L; BS 132.5 S-24L; BS 145.3 S-24L; BS 150 3"BELOW S-24L; BS 160 8" BELOW S-32L; BS 172 3" BELOW S-24L; BS 406 2" BELOW S-27L.   REPAIRED PER SRM 53-00-01 REPAIR 8. FASTENERS REPLACED
